Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 5 (1951), 108-112 Request permission
  • Raymond Clare Archibald, Mathematical Table Makers. Portraits, Paintings, Busts, Monuments, Bio-Bibliographical Notes, Scripta Mathematica Studies, no. 3, Scripta Mathematica, New York, N. Y., 1948. MR 0024359
  • M. G. Kendall & B. Babington-Smith, R. Stat. Soc., Jn., v. 101, 1938, p. 157, and Supplement, v. 6, 1939, p. 51. Benjamin Williamson, Integral Calculus. 6th ed., London, 1891, p. 390.
Additional Information
  • © Copyright 1951 American Mathematical Society
  • Journal: Math. Comp. 5 (1951), 108-112
  • DOI: